# SDR DALA2024012901232

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,795 hours, 40,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE FORWARD ENTRANCE EXIT PATHWAY SIGN GOING INTO COCKPIT TO BE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK. LIGHT OPERATION NOW CHECKS GOOD IAW B717 AMM 33-51-18. (LP #5448489)
